# SDR AALA20110519LGA01

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,836 hours, 21,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 60B1000316
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND THAT THE RIGHT NUMBER 1 DOOR ASSIST BOTTLE EMPTY.  REPLACED THE RIGHT NUMBER 1 DOOR ASSIST BOTTLE.  OPS CHECK NORMAL.
